# SDR CA120523016

- Difficulty date: May 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 19,571 hours
- Engine: Pwa PT6T3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6T3B
- Condition: Malfunctioned
- Part time: 8,797 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, M, J
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT WAS INVOLVED IN LONGLINE OPERATIONS.  DURING A MOVE WITH LOAD ON HEADING FOR THE LANDING ZONE UNDER LOW POWER AS THE PILOT BEGAN TO SLOWLY PULL IN POWER TO SLOW THE DECENT A POPPING NOISE WAS HEARD AND A RISE IN THE ITT WAS NOTED ON THE NR 1 ENGINE GAUGE,  THE ENGINE THEN BEGAN TO LOSE POWER.  THE LOAD WAS PUNCHED OFF AND THE ACFT WAS LANDED IMMEDIATELY, THE ITT HAD BEEN OBSERVED AT 1100 DEGREES C BEFORE THE ACFT WAS SHUTDOWN.  THERE WAS NO FIRE NOR FURTHER INCIDENT.  THIS POWER SECTION HAD GIVEN NO PREVIOUS INDICATIONS OF TROUBLE, POWER CHECKS WERE GOOD, NO TEMPING PROBLEMS, NO SURGING N1, NO OVERSPEEDS, NO METAL GENERATION.  POWER SECTION WAS REMOVED FROM THE ACFT AND WILL BE SENT TO REPAIR FACILITY FOR CAUSE DETERMINATION AND WARRANTY CLAIMS.
